# SDR 98ZZZX1189

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ATW - WHEN SWITCHING AIR FROM APU TO ENG AIR, NR 1 PACK GIVES A STRONG OIL BURNING SMELL FOR A FEW MINUTES THEN IT CLEARS.  OPS CHECKED NR 1 PACK ON THE GROUND WITH APU AND ENG AIR, NO SMELL NOTICED.
